Flexeril and depressions

Patient

Q: My husband is in treatment for PTSD and other conditions. He's on different meds for it...eg. celexa...now another doc wants to give him Flexeril in addition for headaches. We had trouble with that doc before. He just told my husband to put a warm wet towel in his neck. He didn't say anything about the meds. When I picked up the other meds it was just there! Now my question is. He just started being stable and I read so much about flexeril causing depressions. Plus normally you shouldn't take it more than 3-4 weeks. That doc noted on the bottle 2 month and that's also when he has his next appointment. To me it sounds like the doc didn't look into the file and the other meds. My husband is on 5 different meds he needs to take daily plus 7 as needed. So we need to be careful. Plus - he has a sharp pain in the forehead since he was blown up downrange. More like a migraine pain. Not like tense muscles. And it lasts somewhere between 5-15 minutes than its over! He also got meds from another doctor for the headaches but he relives it just if he feels it early enough and helps just a little bit.

Is it safe to take flexeril with all tht other meds he is already taking? Even if the doctor didn't tell my husband anything about it? They also didn't talk about his other meds.
Will it more likely worsen the depressions?

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I started taking fluoxetine yesterday, I took 40ng yesterday and 20 today but forgot to check about things like Niqui...

Q: Hi, I am really struggling, I feel like I have become completely alone, because a new psychiatrist I saw has diagnose...

Q: Hi, I recently had more depression and went into insomnia, i consulted a doctor and he adviced me for a blood test. ...

Q: Hi.. So I been extemely sick from stopping Celexa 40 mg cold turkey. I started to get exteme panic attack which send ...

Q: I have been taking the anti depressant drug citalopram for a couple of months now but haven't been feeling myself on ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews